Design of a PI Control using Operator Theory for Infinite Dimensional Hyperbolic Systems

Abstract : This paper considers the control design of a nonlinear distributed parameter system in infinite dimension, described by the hyperbolic Partial Differential Equations (PDEs) of de Saint-Venant. The nonlinear system dynamic is formulated by a Multi-Models approach over a wide operating range, where each local model is defined around a set of operating regimes. A new Proportional Integral (PI) feedback is designed and performed through Bilinear Operator Inequality (BOI) and Linear Operator Inequality (LOI) techniques for infinite dimensional systems. The new results have been simulated and also compared to previous results in finite and infinite dimension, in order to illustrate the new theoretical contribution.
Type de document :
Article dans une revue
IEEE Transactions on Control Systems Technology, Institute of Electrical and Electronics Engineers, 2014, 22 (5), pp.2024 - 2030. 〈10.1109/TCST.2014.2299407〉
Liste complète des métadonnées

Littérature citée [33 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00936398
Contributeur : Mickael Rodrigues <>
Soumis le : samedi 25 janvier 2014 - 19:49:12
Dernière modification le : lundi 4 mars 2019 - 17:48:08
Document(s) archivé(s) le : vendredi 25 avril 2014 - 22:13:13

Fichier

IEEE2012_11_2013_16p.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Valérie Dos Santos, Yongxin Wu, Mickael Rodrigues. Design of a PI Control using Operator Theory for Infinite Dimensional Hyperbolic Systems. IEEE Transactions on Control Systems Technology, Institute of Electrical and Electronics Engineers, 2014, 22 (5), pp.2024 - 2030. 〈10.1109/TCST.2014.2299407〉. 〈hal-00936398〉

Partager

Métriques

Consultations de la notice

208

Téléchargements de fichiers

426